Glucocorticoids use and Weight Gain long after stopping them.

Discussion in 'Fibromyalgia Main Forum' started by nitekitty, Jun 12, 2008.

  1. nitekitty

    nitekitty New Member

    Anyone here have significant weight gain even after stopping a steroid?

    I was on Fludrocortisone (Florinef) for my orthostatic intolerance. Prior to being on the Florinef I couldn't eat enough to gain a single pound.

    While on Florinef I gained 30 lbs in a few months. I was on it for about a year when I stopped taking it (gradually of course). Yet, even after 6 months off of the Florinef I continued to gain weight. I gained another 20 lbs! In total I went from 130 lbs to 180 lbs. Here I am another 6 months later and I have not lost a single pound despite eating healthy and exercising more frequently.

    Has anyone had a similar experience? Even well after stopping a Glucocorticoid you continued to steadily gain weight? Have you found a way to lose weight? What has your doctor said? Have you used Rich's protocol and found that that helped to lose the weight?

    Please help.